# SDR SCNA20221003113

- Difficulty date: June 16, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 31,713 hours, 21,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DON`T PASS OPERATIONAL TEST EMERGENCY LIGHT AT EMERGENCY EXIT AREA LH S IDE AT PASSENGER CABIN     PERFORMED FAULT ISOLATION OF THE EMERGENCY LIGHT AT EMERGENCY EXIT AREA LH SIDE AT PASSENGER CABIN IAW FIM 33-50 TASK 801 STEP 801.A THRU E.(2) THE BATTERY PACK FOUND DISCHARGED,    PERFORMED CHARGED OF THE BATTERY PACK AS PER AMM 33-51-06-610-802, AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS AT EMERGENCY EXIT AREA LH SIDE AT PASSENGER CABIN IAW AMM  33-51-00-710-801 TEST IS GOOD.
